On The Number of Subgraphs of Prescribed Type of Planar Graphs With A Given Number of Vertices

Research output: Contribution to journalArticle

Abstract

For a planar graph H and a positive integer n we study the maximal number f = f(n, H), such that there exists a planar graph on n vertices containing f subgraphs isomorphic to H. We determine f(n, H) precisely if H is either a complete bipartite (planar) graph or a maximal planar graph without triangles that are not faces, and estimate f(n, H) for every maximal planar graph H.

Original languageEnglish (US)
Pages (from-to)25-36
Number of pages12
JournalNorth-Holland Mathematics Studies
Volume87
Issue numberC
DOIs
StatePublished - Dec 1 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On The Number of Subgraphs of Prescribed Type of Planar Graphs With A Given Number of Vertices'. Together they form a unique fingerprint.

  • Cite this